# SDR AALA2018060649012

- Difficulty date: May 11, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 48,202 hours, 29,081 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION IN THE LT ELEVATOR SKIN PANEL HONEYCOMB CORE CELL,  APPROXIMATELY 3 INCHES OTBD FROM RIB 7,  AND 18 INCHES FROM TRAILING EDGE.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-005, PARAGRAPH 2A.
